MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi Measurement Server SLCP; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi Measurement Server SLCP; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number IntelliVue Multi Measurement Server SLCP
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is not reading ecg values correctly.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer spoke to the customer biomed who stated that the ecg is not providing the correct values.The biomed was requesting parts identification for a replacement ecg-5ld/masimo spo2/w pt nrohs pca board.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was faulty ecg-5ld/masimo spo2/w pt nrohs pca board.The biomed was provide parts identification and a quote for a replacement pca ecg-5ld/masimo spo2/w pt nrohs board.The customer is taking responsibility for servicing the device.

Brand Name
IntelliVue Multi Measurement Server SLCP
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50191877
Report Number9610816-2026-101617
Device Sequence Number21334426
Product Code MHX
UDI-Device Identifier00884838055094
UDI-Public(01)00884838055094
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Multi Measurement Server SLCP
Device Catalogue Number866462
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown